# SDR UIEA2020031700486

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire
- Condition: Eroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WIRE: W6084-011-20, 007-20, 140-18, 015-20 AND CLAMP, EROSION IN NO 3 PYLON FWD FAIRING( REPAIRED WIRE AND CLAMP IAW WDM 73-21-55, 73-21-35, 78-34-33 REV. 47, AND SWPM 20-30-12 REV. 73. TRANSFER TEST TO MCS 8007 FORM T2031 ITEM #2. )
